# SDR USAA2012120700016

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 39,675 hours, 22,257 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3582
- Condition: Leaking
- Location: Apu Bay
- Part time: 11,018 hours, 6,911 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

DURING ALL PHASES OF FLIGHT (FLT 1665, CLT-STL), CREW REPORTED THE AIR HAD A MUSTY/OILY ODOR.  SWITCHED PACKS OFF ALTERNATELY - AIR SEEMED TO IMPROVE WITH PACK 2 OFF.  FLIGHT CONTINUED ONTO DESTINATION TO STL.  MAINTENANCE PLACED THE APU ON MEL 49-10-01A. SUBSEQUENTLY, THE NEXT FLIGHT (FLT 1053, STL-CLT) THE FOLLOWING MORNING, THE CREW REPORTED A MUSTY/OILY ODOR EMITTING FROM VENTS DURING ALL PHASES OF FLIGHT.  FLIGHT CONTINUED ONTO DESTINATION TO CLT.  MAINTENANCE REMOVED AND REPLACED THE APU PER J/C 26L31049003.  LEAK AND OPS TEST OK.  ACCOMPLISHED J/C 26L00021001 - T/S CABIN AIR QUALITY, J/C 26L00021002 - APU SMELL IN CABIN AND J/C 26L00021004 - DECONTAMINATION OF THE ECS A319/A320/A321 (ENGINES AND APU).  CLEARED MEL 49-10-01A.
